# SDR CALA0400138

- Difficulty date: February 19, 2004
- Submitted: February 20, 2004
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 17,409 hours, 5,541 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 141A61501
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN L-1 DOOR SKIN EDGE AT LOWER HINGE CUTOUT.  THE DOOR SKIN WAS REPAIRED IAW ECRA 5210-01745.
